Discussions that mention hydrocodone

Addiction & Recovery board


I detoxed off of alcohol about a month ago. No real problems there. I had been on Stadol for a year and then 40-50 mg/d of hydrocodone for the last year as well. So the last year was drinking and pills.

I detoxed for 12 days. I continued to take 10 mg of hydrocodone for about 10 days after detox. Shouldn't have ... but still have post-op pain.

I'm also bipolar. So I'm on a cocktail of antidepressants, anti-spasmodics (for the pain ... doesn't work) and Restoril for sleep (doesn't work either but they don't want me on Ambien ... strange they would prefer me on 30 mg/d of benzos).

Anyways, I felt pretty good ("normal") for the first time this past Tuesday. But yesterday and today I'm actually having withdrawal symptoms and am really depressed. This is the fourth time - 2x in hospital and now twice out. Is this normal? I have cold sweats, crawling flesh, rapid heartbeat and neck pain to name some of the symptoms.

Any help is appreciated. I am presently undergoing 9 hours of intensive outpatient counseling each week, one hour of one-on-one counseling and one hour of psychiatric counseling. I also meditate daily. So I'm really trying. It's just really hard. No one said anything about withdrawal symptoms four times over! Ugh. Thanks!